# SDR UPS99830524

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 58004713
- Condition: Cracked
- Location: Bs 640-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LONGERON 34R SPLICE FITTING AT FS 640 TO 660 IS CRACKED.  REMOVED, FABRICATED AND REPLACED THE SPLICE FITTING IAW SRM 51-3-0 AND DWG 5800471.
